# SDR FDEA202506191079

- Difficulty date: June 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Zone 500 Spoler
- Component: Spoiler, Airbus
- Component part number: A5771007600800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND ON OUTBD EDGE LOWER SIDE OF L2 SPLR. ACCOMPLISHED DOUBLER REPAIR WITH FASTENERS AT OUTBD EDGE OF L2 SPLR RIB 18   POSITION I.A.W FEDEX EA NO:T6-5750-T0383884P1, SEQ NO: XXX , TITLE: WING - FLIGHT   SURFACES - LH #2 SPOILER - WEAR DAMAGE AT OUTBOARD FACE OF FRONT SPAR AT RIB 18 -   REINFORCEMENT REPAIR.THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
